Hope this works, please if someone can respond back, as to what you think this might be, hormones? Electrolytes? I am getting very worried, my first doctor appointment with my new family doctor isn't till the 28th, and I went to the urgent care just earlier this week, all the blood work came back normal then, I don't really want to go back again, but I am just concerned. Any ideas are appreciated and thank you!
Welcome to the MedHelp forum!
The most likely cause for all your problems is hormone secreting polycystic disease of the ovary. This will explain all the hunger, dizziness, insomnia and scanty irregular periods etc. This can be diagnosed by simple ultrasound or CT scan of the abdomen. Also complete hormonal assessment is done which includes FSH, LH, estrogen, progesterone, testosterone, thyroid and prolactin. There are various approaches to treat a polycystic ovary. First of all insulin resistance has to be checked and corrected by a dose of metformin. I think you should discuss these possibilities with your doctor. It is difficult to comment beyond this without examining. A comprehensive investigation is required keeping all the points in mind.
Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!
Ok, so I go to see my doctor on the 28th. Is this at all dangerous for me to wait until then to get the hormone panel done? I can't get in earlier than that unless I keep calling and someone cancels or something. If you're correct is this dangerous? I.e. the dizziness makes me faint or something? How does polycystic ovary make you feel dizzy? (sorry for so many questions, as you can tell the dizziness is what worries me the most - I live alone!)
I was just released from the hospital yesterday after being in for 3 days and alot of testing for the same things that little_blue_jay is experiencing. The only different is that I am 69 years old. All tests came back normal including CT, MRI of the brain, EKG, EGG and electrocardigram. I was driving on the interstate and was about 90 minutes from home and out of no where, visiion stated going and I was on the verge of blacking out. Before I could pull over, it went away. second time this has happened in two weeks but always seem dizzy. Altho I have long gone through menopause, I was told above five years ago that I had a 2cm cyst on left ovary. Could this have anything to do with it? Also, have uncontrolled blood pressure for about 15 years, on medication which keeps it down to about 160/90 with occasionally highs of !90/115. Tests showed no strokes or seizures.
Blood pressure medicine keeps potassium in body and my potassium 6 weeks ago was 5.0. Could this be a problem? any info will be helpful as I live alone and have to drive myself everywhere is it is very concerning to me.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.